I have botox injections every 8 weeks but it soon wears off and takes a week to kick in, had it now for 5/6 years
I have been getting botox ( 2.5%) into the vocal cords for two years, as part of a treatment for spasms that occured from my esophogas through my vocal cords. It is dellicate procedure , that not all ENT doctors are able to do. I found this out through the site called "spasmatic dystonia," which is what two of the doctors said I had. And the best of them are in Florida. Mine is a Dr. McWharter in Baton Rouge ,La. However, the treatments are indeed brief, somewhat painful and temporary. He told me , after I expressed concern, that while I had some relief, in my throat, my stomach could double me over, when I tryed to be active. He said that was my esophogas, doing that? I went to a new gastronologist, and she did a upper G I and now my throat is much better.I think she reshaped it? .I don't believe I will need the ENT anymore. However, my esophogas does remain a problem.
I have been going through this for 7 years and going from doctor to doctor. They can see the spasms on the graft paper, but, I think and have actually been told, because that doctor, was unable to diagnose what the problem was, would just sent me on to another specialest. Personally I just refuse to give up and will keep trying to find a doctor who knows what's wrong and has an diagnosis, and a cure. I have a husband of 51 years , who needs me. I can not quit, eventually, someone will find an answer.
I have Blepharospasm, my eye physician suggested botox injections. Spoke to my regular doctor about it asking if there were any other options. His answer was massage, massage, massage. He told me the muscles in my neck also go up around the head causing the muscles to make my eye lids close. I massage my face, my neck, my head and my back!. Using the heating pad when I am tense, and plan on massage at the rehab center. Just bought dark sunglasses, precription lenses. If I keep the wind out of my face, no smoking, lots of massage I can make it through most of the day until I get tired.
It isn't a quick fix, but I opted out of the injections. Good Luck, I know what you are going through.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 1 answer
Posted 30 Nov 2011 • 2 answers
Posted 10 Nov 2014 • 2 answers
Posted 11 Sep 2016 • 1 answer
Posted 12 Sep 2016 • 1 answerFAQ by Drugs.com